# SDR FDEA201304220826

- Difficulty date: April 22, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME INNER ANGLE HAVE SEVERAL GOUGE'S AT BS 1280 ADJACENT TO S10-11R.   CUT OUT DAMAGE IAW SRM 53-00-07, FIG 201.  INSTALLED FUSELAGE FRAME IAW SRM 51-40-02 AND DWG 146N1005 CATEGORY "B" REPAIR FOUND OUT OF LIMITS.  MAJOR REPAIR.
